# SDR DALA2020040602196

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 47,972 hours, 24,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3159, L/P 1544471) CORROSION FLOOR BEAM LOC BTW Y1162.5 TO Y1292 AND BTW FR66 TO FR 68 FLOOR STRUCTURE AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM LOC BTW + Y1162.5 TO + Y1292 AND BTW FR 66 TO FR 68 FLOOR STRUCTURE AFT GALLEY AREA AS PER A319 SRM 51.72.11 AND SRM 51.42.11 AND DWG #D53472780, RELASE DATE 26 APR 18.
